# SDR CALA2024123001702

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N24980
- Make and model: Boeing 787-9
- Aircraft serial: 66138
- Aircraft time: 21,611 hours, 2,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 402112
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO PREVIOUS REPORTS OF FD OVERHEAD EMERGENCY LIGHT SW GUARD PROBLEM, REPLACE GUARD SW ASSY REF IPD 30-41-02-01 ITEM 80. CARRIED BY ELB REPLACED SWITCH GUARD FOR EMERGENCY LIGHTS SWITCH AS REQ'D. OPS CHK GOOD PARTS USED:  19-3351-3-0093,QTY :1
